# SDR S9BA2015011500002

- Difficulty date: January 12, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: CGKBV
- Make and model: Dhav DHC6300
- Aircraft serial: 287
- Aircraft time: 48,370 hours, 102,173 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EDDY CURRENT INSPECTION IAW SIE-23-701, REV. G, DEFECT NOTED ON LT WING FITTING LUG, NR 7, INBD UPPER QUADRANT.  DEFECT AT 30 PERCENT FSH.  PROVIDED DAMAGE REPORT.  UPON THEIR ANALYSIS, INSTRUCTIONS WERE PROVIDED TO REMOVE BUSHING AND POLISH AREA, AFTER MAINTENANCE ACTIONS DEFECT LOWERED TO ABOUT 2 PERCENT.  AIRCRAFT CAN RETURN TO SERVICE WITH SUBSEQUENT FOLLOW UP INSPECTIONS.  RECURRENT EDDY CURRENT AND US INSPECTIONS INTERVAL LOWERED AND WILL BE PERFORMED TO THE REPORTED AREA WITHIN THE NEXT 235 FLIGHT CYCLES.  IF NO FUTHER DEFECTS ARE NOTED, NDT INSPECTION INTERVALS WILL RETURN TO THEIR ORIGINAL CONSTRAINTS.
